On algebraic properties of soft real points

Autor: Sabir Hussain, Hurmet Fulya Akiz, Amlak Ibrahim Alajlan
Jazyk: angličtina
Rok vydání: 2019
Předmět:
Zdroj: Fixed Point Theory and Applications, Vol 2019, Iss 1, Pp 1-20 (2019)
Druh dokumentu: article
ISSN: 1687-1812
DOI: 10.1186/s13663-019-0659-2
Popis: Abstract In this paper, we introduce and discuss soft single points, which proceed towards soft real points by using real numbers and subsets of set of real numbers. We also define the basic operations on soft real points and explore the algebraic properties. We observe that the set of all soft real points forms a ring. Moreover, we study the soft real point metric using soft real point and explore some of its properties. We then establish a soft real point contraction fixed point theorem using soft real point metric space. It is interesting to mention that these concepts may be helpful for researchers to navigate the ideas put forth in a soft metric extension of several important fixed point theorems for metric spaces deduced from comparable existing results.
Databáze: Directory of Open Access Journals
Nepřihlášeným uživatelům se plný text nezobrazuje